Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 37, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Jun 18, 2007, 1:28 AM CDT for Denton County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2007, 1:28 AM CDT (06:28 UTC)
- Expired
- Jun 18, 2007, 2:15 AM CDT
- In force
- 47 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Denton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 68 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.5 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 860 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 180628
TORFWD
TXC121-180715-
/O.NEW.KFWD.TO.W.0037.070618T0628Z-070618T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
128 AM CDT MON JUN 18 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
DENTON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 215 AM CDT
* AT 128 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO NEAR TROPHY CLUB...MOVING NORTHEAST AT 20 MPH.
* THE TORNADO WILL BE NEAR...
NORTHLAKE AND JUSTIN BY 135 AM CDT...
FLOWER MOUND AND CORRAL CITY BY 140 AM CDT...
DOUBLE OAK...BARTONVILLE AND ARGYLE BY 145 AM CDT...
COPPER CANYON...HIGHLAND VILLAGE AND LEWISVILLE BY 150 AM CDT...
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL
THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE
LAT...LON 3299 9737 3299 9703 3316 9684 3342 9684
3342 9721
$$2 follow-up statements
000
WWUS54 KFWD 180650
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
149 AM CDT MON JUN 18 2007
TXC121-180715-
/O.CON.KFWD.TO.W.0037.000000T0000Z-070618T0715Z/
DENTON TX-
149 AM CDT MON JUN 18 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR DENTON
COUNTY...
AT 149 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH THE POTENTIAL TO PRODUCE A
TORNADO. THE STORM WAS LOCATED NEAR BARTONVILLE...OR NEAR FLOWER
MOUND...MOVING NORTHEAST AT 20 MPH.
THE POSSIBLE TORNADO WILL BE NEAR...
COPPER CANYON AND HIGHLAND VILLAGE BY 155 AM CDT...
HICKORY CREEK BY 200 AM CDT...
CORINTH AND LAKE DALLAS BY 205 AM CDT...
SHADY SHORES...DENTON...LAKEWOOD VILLAGE AND LAKE LEWISVILLE BY 210
AM CDT...
IN ADDITION TO TORNADOES, LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH A SECOND STORM MOVING INTO DENTON COUNTY NEAR NORTHLAKE.
THIS STORM WAS ALSO MOVING NORTHEAST AT 20 MPH.
LAT...LON 3299 9737 3299 9703 3316 9684 3342 9684
3342 9721
$$000
WWUS54 KFWD 180708
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
208 AM CDT MON JUN 18 2007
TXC121-180718-
/O.EXP.KFWD.TO.W.0037.000000T0000Z-070618T0715Z/
DENTON TX-
208 AM CDT MON JUN 18 2007
...THE TORNADO WARNING FOR DENTON COUNTY EXPIRES AT 215 AM CDT...
AT 208 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO.
THE TORNADO WARNING HAS EXPIRED.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM. ADDITIONAL STORMS ARE
DEVELOPING IN WESTERN DENTON COUNTY. SHOULD THEY INTENSIFY A SEVERE
THUNDERSTORM WARNING MAY BE REQUIRED.
LAT...LON 3299 9737 3299 9703 3316 9684 3342 9684
3342 9721
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jun 17, 8:46 PM CDT, 4 hours 42 minutes earlier.
Area forecast discussion, Jun 17, 8:46 PM CDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 846 PM CDT SUN JUN 17 2007 .UPDATE... 846 PM REMOVING THE HEAVY RAIN WORDING FOR THIS EVENING AND LOWERING POPS THROUGH 1 AM. ONCE AGAIN NOCTURNAL STORMS SHOULD REGENERATE...SO HAVE CHANCE THROUGH LIKELY IN EARLY MORNING. FLOOD THREAT REMAINS SINCE GROUND IS SO SATURATED. 84 && .DISCUSSION... 235 PM SLOW-MOVING...HYBRID MID LVL LOW PUSHING VERNON/WICHITA FALLS AREA... WITH A SLOW SHIFT TO THE NE OVER OKLAHOMA THROUGH 12-18Z MONDAY (MONDAY MORNING). LEFT EXIT REGION OF WEAK SUB-TROPICAL 40-60KT UPPER JET AND 30-40KT LLJ WILL COINCIDE OVER AREAS GENERALLY E/SE OF THE LOW PRESSURE ALOFT AND FOCUS ISENTROPIC ASCENT LATER TONIGHT ONCE AGAIN OVER E/NE PORTIONS OF NORTH TEXAS. FFA (FLASH FLOOD WATCH) EXTENSION FOR THESE AREAS WILL BE ISSUED THROUGH DAYBREAK MON MORNING...MAINLY ALONG/EAST OF I-35. LOOK FOR THIS PRODUCT SOMETIME BETWEEN 3-4 PM...BUT GENERAL OUTLINE CAN BE NOTED ON ADVISORY LINE BELOW THE PRELIM NUMBERS. SCATTERED SHOWERS/THUNDERSTORMS WILL STILL BE POSSIBLE THROUGH THE DAY MONDAY OVER THE NE 1/2 OF NORTH TEXAS...BEFORE SYSTEM DEPARTS FAR ENOUGH AWAY MON NIGHT/TUES TO ALLOW SUB-TROPICAL UPPER RIDGE TO AMPLIFY OVER THE AREA AND DIMINISH POPS. THROUGH THIS TIME...TEMPS WILL BE COOLER THAN CLIMATOLOGY DUE TO CLOUD COVER/RAIN/AND WET GROUND THROUGH AT LEAST MID WEEK...WITH HEATING BEING LOST ON ENERGY USED FOR EVAPORATION. WILL STAY A FEW DEGREES BELOW GFS/MENMOS NUMBERS THROUGH MID WEEK UPPER RIDGE WILL MAINTAIN ITS HOLD OVER THE REGION THROUGH LATE WEEK AND NEXT WEEKEND...WITH SOME WEAKNESS OVER E/SE COUNTIES (SE OF D/FW METRO) FOR SMALL CHANCES OF DIURNAL CONVECTION. WEAK DISTURBANCE OVER S TX FRI INTO THE WEEKEND SHOULD KEEP BEST RAIN CHANCES DOWN THAT WAY...WHICH IS A GOOD THING SINCE WE DONT NEED MORE RAIN ATTM. HOWEVER...WILL CARRY SOME SLIGHT CHANCE WORDING IN SRN COUNTIES WITH UNCERTAINTY THIS FAR OUT IN THE GAME. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 70 86 75 89 75 / 60 40 10 20 10 WACO, TX 71 86 74 90 71 / 50 30 10 20 10 PARIS, TX 70 82 71 89 70 / 70 50 30 30 20 DENTON, TX 71 86 72 90 71 / 60 40 20 20 10 MCKINNEY, TX 70 85 72 89 70 / 70 50 20 20 10 DALLAS, TX 71 86 75 90 76 / 60 40 20 20 10 TERRELL, TX 70 84 73 89 73 / 70 50 20 20 20 CORSICANA, TX 71 85 74 89 72 / 60 40 20 30 20 TEMPLE, TX 72 87 74 91 72 / 40 20 10 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ116-117-130>132-141>143-156>158-160-162-174-175. FLASH FLOOD WATCH EXTENDED THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES: TXZ092-093-103-104 AND TXZ094-095-105>107-118>123-133>135-144>148-159-161. GENERALLY ALONG/NE OF A GAINESVILLE...D/FW...WACO...PALESTINE LINE. && /05
Hazardous weather outlook, Jun 17, 11:00 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1100 PM CDT SUN JUN 17 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 1100 PM CDT SUN JUN 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT TONIGHT FOR AREAS EAST OF A MUENSTER...WALNUT SPRINGS...MCGREGOR LINE. RAINFALL AMOUNTS UP TO TWO INCHES ARE POSSIBLE FROM INTENSE SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN... SCATTERED THUNDERSTORMS WILL BE POSSIBLE DAILY MONDAY THROUGH FRIDAY...MAINLY ACROSS THE EASTERN HALF OF NORTH TEXAS. ANY HEAVY RAINFALL DURING THE TIME PERIOD COULD RESULT IN FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED OVERNIGHT FOR THE THREAT OF FLOODING.
In the hours before
Local storm report, Jun 17, 8:38 PM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
838 PM CDT SUN JUN 17 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TORNADO 1 SW COPPERAS COVE 31.11N 97.91W
06/17/2007 CORYELL TX FIRE DEPT/RESCUE
*** 1 INJ *** 12 MODULAR HOMES DAMAGED ON THE SOUTHWEST
EDGE OF TOWN. 1 MINOR INJURY...TIME ESTIMATEDSpecial weather statement, Jun 17, 11:39 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1139 PM CDT SUN JUN 17 2007 TXZ118-180515- TARRANT TX- 1139 PM CDT SUN JUN 17 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... TARRANT COUNTY AT 1139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ARLINGTON TO 4 MILES EAST OF BENBROOK...MOVING NORTH AT 20 MPH. CITIES IN THE PATH OF THESE STORMS INCLUDE ARLINGTON...BEDFORD... BENBROOK...BLUE MOUND...COLLEYVILLE...DALWORTHINGTON GARDENS...EAGLE MOUNTAIN...EULESS...FOREST HILL...FORT WORTH...GRAPEVINE...HALTOM CITY...HASLET...HURST...KELLER...LAKE WORTH...LAKESIDE...NORTH RICHLAND HILLS...PANTEGO...PECAN ACRES...PELICAN BAY...RICHLAND HILLS...RIVER OAKS...SAGINAW...SANSOM PARK...SOUTHLAKE...WATAUGA... WESTWORTH AND WHITE SETTLEMENT. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE STORMS. HEAVY RAINFALL MAY RESULT IN RAPID FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3264 9702 3266 9754 3300 9754 3299 9703
Local storm report, Jun 18, 12:12 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1212 AM CDT MON JUN 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 AM FLASH FLOOD NORTH RICHLAND HILLS 32.86N 97.22W
06/18/2007 TARRANT TX TRAINED SPOTTER
WATER OVER THE ROAD ON INTERSTATE 820 BETWEEN RUFE SNOW
AND HIGHWAY 26.Local storm report, Jun 18, 12:33 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1233 AM CDT MON JUN 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 AM FLASH FLOOD 1 S KELLER 32.92N 97.23W
06/18/2007 TARRANT TX TRAINED SPOTTER
1.5 FOOT OF WATER AT THE HIGHWAY 377 AND BEAR CREEK
PARKWAYThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:06 PM CDT | Special Weather Statement | FWD | Comanche | 39 min |
| Jun 17, 7:13 PM CDT | Special Weather Statement | FWD | Lampasas | 32 min |
| Jun 17, 11:39 PM CDT | Special Weather Statement | FWD | Tarrant | 36 min |
| Jun 17, 11:44 PM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Jun 18, 12:02 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 43 min |
| Jun 18, 12:15 AM CDT | Flash Flood Warning | FWD | Denton | 3 hr |
| Jun 18, 1:35 AM CDT | Special Weather Statement | FWD | Tarrant | 25 min |
| Jun 18, 1:41 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 21 min |
| Jun 18, 2:10 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 65 min |
| Jun 18, 2:14 AM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Jun 18, 2:34 AM CDT | Flash Flood Warning | FWD | Grayson | 3 hr |
| Jun 18, 2:36 AM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jun 18, 2:44 AM CDT | Special Weather Statement | FWD | Grayson | 61 min |
| Jun 18, 3:05 AM CDT | Flash Flood Warning | FWD | Denton | 4 hr |
| Jun 18, 3:10 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 80 min |
| Jun 18, 3:56 AM CDT | Special Weather Statement | FWD | Cooke | 34 min |
| Jun 18, 4:01 AM CDT | Tornado Warning | FWD | Cooke | 44 min |
| Jun 18, 4:40 AM CDT | Tornado Warning | FWD | Denton | 50 min |
| Jun 18, 4:53 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 67 min |
| Jun 18, 5:20 AM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 4 hr |
| Jun 18, 6:18 AM CDT | Special Weather Statement | FWD | Cooke | 27 min |
| Jun 18, 6:23 AM CDT | Severe Thunderstorm Warning | FWD | Cooke | 67 min |
| Jun 18, 7:00 AM CDT | Special Weather Statement | FWD | Grayson | 30 min |
| Jun 18, 7:24 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton, Grayson | 66 min |
| Jun 18, 7:41 AM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Jun 18, 7:52 AM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Jun 18, 7:57 AM CDT | Special Weather Statement | FWD | Fannin | 33 min |
| Jun 18, 8:34 AM CDT | Special Weather Statement | FWD | Fannin | 26 min |
| Jun 18, 9:00 AM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 3 hr |
| Jun 18, 9:24 AM CDT | Flash Flood Warning | FWD | Fannin, Hunt | 3 hr |
| Jun 18, 11:09 AM CDT | Flash Flood Warning | FWD | Hopkins, Rains | 3 hr |
| Jun 18, 11:56 AM CDT | Flood Watch | FWD | Collin, Cooke, Delta, Denton, Fannin, Grayson and 3 more | 4 hr |
| Jun 18, 1:43 PM CDT | Flash Flood Warning | FWD | Fannin | 3 hr |
| Jun 18, 2:02 PM CDT | Special Weather Statement | FWD | Grayson | 28 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.